# SDR ASOA20140208027

- Difficulty date: February 8, 2014
- Submitted: February 9, 2014
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 145811
- Aircraft time: 23,619 hours, 14,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525994003
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON THE LT OTBD LATERAL FLOORBEAM AT FRAME 61. MAINTENANCE R & R THE NEW FLOORBEAM IAW SRM 53-31-10  AND 51-40-02.
